# SDR HALA09F00132

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 25,674 hours, 4,952 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Inlet Bullet
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYS - FOUND DAMAGE IN NR 1 ENG INLET CONE 2 DENTS 5 INCHES APART IN SAME SEGMENT. 1 DENT 1.3 X .047 DEEP 1 DENT .7 X .021 DEEP DIMENTIONS EXCEED SRM 54-13-01-1A 1-1 ALLOWABLE LIMITS PER DETAIL 1- OK TO CONTINUE IAW M105FILE NR 593048.
